# SDR SWAA2019120939475

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 54,294 hours, 32,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS. 540, BETWEEN BL 0 TO LBL 25.   / R&R FLOOR SUPPORT PER SRM & DWG.
